Image segmentation with a finite element method
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 33 (1999) no. 2, p. 229-244
@article{M2AN_1999__33_2_229_0,
     author = {Bourdin, Blaise},
     title = {Image segmentation with a finite element method},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {33},
     number = {2},
     year = {1999},
     pages = {229-244},
     zbl = {0947.65075},
     mrnumber = {1700033},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1999__33_2_229_0}
}
Bourdin, Blaise. Image segmentation with a finite element method. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 33 (1999) no. 2, pp. 229-244. https://www.numdam.org/item/M2AN_1999__33_2_229_0/

[1] L. Ambrosio and V. M. Tortorelli, Approximation of functionals depending on jumps by elliptic functionals via Γ-convergence. Comm. Pure Appl. Math. 43 (1990) 999-1036. | MR 1075076 | Zbl 0722.49020

[2] L. Ambrosio and V. M. Tortorelli, On the approximation of free discontinuity problems. Boll. Un. Mat. Ital. VI-B (1992) 105-123. | MR 1164940 | Zbl 0776.49029

[3] G. Belletmi and A. Coscia, Discrete approximation of a free discontinuity problem. Num. Funct. Anal. Optim. 15 (1994) 201-224. | MR 1272202 | Zbl 0806.49002

[4] A. Bonnet, On the regularity of the edge set of Mumford-Shah minimizers. Prog. in Nonlinear Differential Equation and Their Applications 25 (1996) 93-103. | MR 1414491 | Zbl 0916.49030

[5] H. Brezis, Analyse fonctionnelle. Masson (1989). | MR 697382 | Zbl 0511.46001

[6] A. Chambolle, Image segmentation by variational methods: Mumford and Shah functional and the discrete approximations. SIAM J. Appl. Math. 55 (1995) 827-863. | MR 1331589 | Zbl 0830.49015

[7] P. G. Ciarlet, The finite element method for ellipttc problems. North-Holland (1987). | MR 520174 | Zbl 0383.65058

[8] E. De-Giorgi, M. Carnero and A. Leaci, Existence theorem for a minimum problem with free discontinuity set. Arch. Rational Mech. Anal. 108 (1989) 195-218. | MR 1012174 | Zbl 0682.49002

[9] F. Dibos and E. Séré, An approximation result for the minimizers of the Mumford-Shah functional. Boll. Un. Mat. Ital. A 11 (1997). | MR 1438364 | Zbl 0873.49008

[10] L. C. Evans and R Gariepy, Measure theory and fine properties of functions. CRC Press, Boca Raton (1992). | MR 1158660 | Zbl 0804.28001

[11] S. Finzi-Vita and P. Perugia, Some numerical experiments on the variational approach to image segmentation, in Proc. of the Second European Workshop on Image Processing and Mean Curvature Motion, Palma de Mallorca (1995) 233-240.

[12] D. Mumford and J. Shah, Optimal approximation by piecewise smooth functions and associated variational problems Comm. Pure Appl. Math. XLII (1989) 577-685. | MR 997568 | Zbl 0691.49036

[13] T. J. Richardson and S. K. Mitter, A variational formulation based edge focusing algorithm. Sadhana Acad. P. Eng. S. 22(1997) 553-574. | MR 1610027 | Zbl 1075.68664